MathSciNet Relay Station
MathSciNet bibliographic data
MR1205691 65M70
Kosloff, Dan; Tal-Ezer, Hillel A modified Chebyshev pseudospectral method with an $O(N^{-1})$ time step restriction. J. Comput. Phys. 104 (1993), no. 2, 457–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement